# SDR ABXA9900606

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Engine: Pwa JT3D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Defective
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

NR 1 ENGINE LOST OIL PRESSURE AFTER DEPARTURE.  NO OIL QUANTITY, HIGH OIL TEMP, PRESSURE 20 PSI.  SECURED NR 1 ENGINE. REMOVED AND REPLACED NR 1 ENGINE.
